... take Clonazapen 1mgm 3 times daily.My psychiatrist tells me that it will be difficult to stop the Effexor and the Clonazapen is now known that elder patients have been lapsing into dementia.I am 79 years old.he suggests that it may be wise to stop using the Clonazapen reducing very slowly because of increasing panic attacks
If you are on klonipin even on 1mg a day this medication has horrible withdrawl I was on 8mg a day now Im down to 2mg a day Every time I dropped I went through withdrawl I think its worse coming off this drug than anyother med that had to stop. Talk to your Dr. or even a second opinion and if your having attacks more often you may have to increase klonipin your body will adapt to this med it will lose its srength over time.
Hello, I am 72 years old and have been on 150mg Effexor daily for 5 years. I did stop it once cold turkey, but had to go on it again as depression returned. When I took the generic form it was not the same, and I asked to go back on Effexor.
My doctor has now suggested I come off anti-depressants as I have been on them for 20+ years. This time I am withdrawing slowly with doctor's support, which I have never done before. I was concerned also that I read somewhere that elderly patients who are depressed are more likely to get dementia. Not much we can do about that, but my brain is still going strong at the moment!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 9 answers
Posted 26 May 2012 • 6 answers
Posted 19 Mar 2015 • 1 answer
Posted 22 Dec 2015 • 3 answers
Posted 3 Aug 2016 • 2 answers